IGF & Results
- 03-12-2004, 05:22 PM
- 03-12-2004, 10:16 PM
you more than likely will not really "feel" it.. you will notice it or should..
- 03-13-2004, 04:29 PM
im on day 9 ofv 40mcg's ,one dose i was gonna do 20mcg but the temptation won. i have noticed my bi's started looking leaner the last two days although measurements have remained the same also weight has started to increase but that might only be too many calories , i am going to reduce cls. this week raise protein even higher[ 250grms] i think is to low more protein shakes. i seem to have developed tendenitis or somthing in my elbow when i go full extensions this week, oh well time to load up on celebrex.... does anybody know if thats just a temp. side ?
03-13-2004, 04:39 PM
- 6'1" 221 lbs.
- Join Date
- Nov 2002
- Southwest Florida
- Rep Power
You can get acheness in your extremities but its usually in your hands wrists, ankles and feet. I suppose it could happen in elbows. My Bi's were the first place I started to notice. They got leaner and my peaks became much more defined. I had comments from several people in the gym. I just say I'm dieting
For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
03-13-2004, 04:57 PM
thats what i say while chugging lots of water, but i have had looks from people i can see off to the side. now if only the bruise from spot inject on my bi would go away lol.
Similar Forum Threads
- By pavb10 in forum SupplementsReplies: 9Last Post: 02-26-2008, 07:39 AM
- By CEDeoudes59 in forum IGF-1/GHReplies: 109Last Post: 05-03-2007, 09:50 AM
- By LegalMuscle in forum IGF-1/GHReplies: 27Last Post: 04-17-2007, 11:27 AM
- By Beelzebub in forum IGF-1/GHReplies: 40Last Post: 02-19-2006, 07:28 AM
- By SyntholMan in forum IGF-1/GHReplies: 28Last Post: 08-23-2004, 08:02 PM